# SDR DHL2003807011

- Difficulty date: June 2, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1EN32R
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 390, BELLY DOOR OPEN WARNING LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  PRESSURIZATION NORMAL.  CONTINUED NORMAL OPERATION.  ASSIGNED DMI 13146 MEL 52-1 COMPLIED WITH SPECIAL PROCEDURES.  REF DMI 13146 BELLY DOOR OPEN WARNING LIGHT ILLUMINATED (A-PIT).  RII REQUIRED.  REMOVED AND REPLACED BELLY DOOR OPEN WARNING SWITCH.  OPS CHECKED GOOD IAW M/M 52-70-0.  MAINTENANCE CONTROL NOTIFIED.  THIS CLEARS DMI 13146.
